MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 55 CM 6 FR DL POWER PICC WITH SAFETY MI IN BASIC; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 55 CM 6 FR DL POWER PICC WITH SAFETY MI IN BASIC; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3276118
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezh0786 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported interluminal communication or leaking between the lumens when injecting solution.No patient injury was reported.

Brand Name
55 CM 6 FR DL POWER PICC WITH SAFETY MI IN BASIC
Common Device Name
PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6370740
Report Number3006260740-2017-00172
Device Sequence Number10881179
Product Code LJS
UDI-Device Identifier00801741027994
UDI-Public(01)00801741027994(17)180828(10)REZH0786
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Catalogue Number3276118
Device Lot NumberREZH0786
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1